MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404013
Medical Device Problem Codes Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Fever (1858); Unspecified Infection (1930)
Date of Event 01/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).D4 unique identifier (udi) for pump: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented with fever and infection resulting in the discharge of pus.The patient was treated with antibiotics.The ipp was explanted and replaced.There is no additional information reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 720182-01.Serial number: n/a.Batch/lot number: 1100127593.Model/catalog description: reservoir.D4 unique identifier (udi): (b)(4).Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100258974.Model/catalog description: pump ms.D4 unique identifier (b)(4).Updated concomitant components comment.Upon receipt at our quality assurance laboratory, this device underwent a thorough analysis.The cylinders, pump and reservoir were microscopically examined, and leak tested; the pump was also functionally tested.Testing of the first cylinder revealed wear at a fold in the middle of the cylinder, as well as holes in the middle and proximal end from a sharp instrument, which resulted in leakage in those areas.Testing of the second cylinder revealed wear at a fold in the middle of the cylinder; however, this component passed leakage testing.Regarding the momentary squeeze (ms) pump kink resistant tubing (krt), the clear krt had a hole from fatigue, while the black suture krt had a hole from sharp instrument damage.Both krts were worn down to the filament and presented fluid leaks from fatigue and sharp instrument damage.After trimming down the leaked krts, the ms pump passed leakage testing as performed, but it failed activation tests 2 and 3.Finally, regarding the reservoir, it was observed to have wear at a fold in the reservoir shell; the component passed leakage testing.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of fever, infection and purulent discharge was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24193720
Report Number2124215-2026-04846
Device Sequence Number8065215
Product Code JCW
UDI-Device Identifier00878953002705
UDI-Public(01)00878953002705(17)280321(10)1100277399
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404013
Device Catalogue Number72404013
Device Lot Number1100277399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN 72404310 / LOT 1100258974; PUMP: UPN 72404310 / LOT 1100258974; RESERVOIR: UPN 720182-01 / LOT 1100127593; RESERVOIR: UPN 720182-01 / LOT 1100127593
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight68 KG